# SDR SWAA2022083138735

- Difficulty date: August 4, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 59,605 hours, 35,281 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE ANGLE LOC. BS 1080 AND BTW STR 2L TO STGR 2R AT VERTICAL STABILIZER 2022-418414 / [01] REPLACED ANGLE LOC. BS1080 AND BTW STR2L TO STR2R AT VERTCAL SYTABILIZER I.A.W. DWG 176A3001 REV. D AND SRM 51-40-02 AND SRM 51-10-02 ITEM 9. SEE INDIVIDUAL SIGN-OFF BELOW;[02] CORRECTED STEP 1 REPLACED ANGLE LOC. BS1080 AND BTW STR2L TO STR2R AT VERTCAL STABILIZER I.A.W. DWG 176A3001 REV. D AND SRM 51-40-02 AND SRM 51-10-02 ITEM 9. SEE INDIVIDUAL SIGN-OFF BELOW;[03] TASK COMPLETED  SEE INDIVIDUAL SIGN OFFS BELOW
